NEW STUDY! Parasym Plus™ for Multiple Sclerosis › Forums › PrettyIll.com Discussion › EDS/MS/Chiari › Is anyone else like me? :( › Reply To: Is anyone else like me? :(
Yes I saw the lecture (remember, I was the one who cried watching it?! 😉 )
Regarding the symptoms of hydrocephalus: I am sensitive to motion, yes, but I do not get sick. Ears are sensitive as well when it comes to things like altitude (even driving up or down slight hills). I am okay flying in planes as far as my ears go (but if I don’t chew gum, I’m in huge trouble – my ears have a hell of a time with pressure changes), but we all know the toll it takes on our cardiovascular system while it is trying to make changes to compensate for the lower oxygen levels. I have never been a ‘headache’ person until recently, but I do believe that now it is related to new (yay! 🙁 ) food sensitivities. No tremors in the morning, only on muscle exertion. Ears have been ringing for years, but I also do have TMJ disorder BADLY. My oral surgeon could not believe how small my temporomandibular joints were. The THOUGHT of blowing up a balloon scares me. I feel like I’ll pass out. Any valsalva maneuvers make me feel horrible. I get cardiac pauses and rhythm changes SO EASILY, and I feel like my heart is going to stop beating. And yes, often times, I do get a headache afterwards. The headache I’m describing is felt mostly in my temples. Many times, after exertion, I have a headache that I’m sure everyone can understand – where you want to ‘squeeze your head’. Most of us probably do squeeze our heads! (Or am I nuts?) I have unilateral flushing and it’s HORRIBLY HOT. I believe you commented on a video of mine once and said that you had this too.
Regarding medications: I am extremely sensitive to E-V-E-R-Y-T-H-I-N-G. The last time I took an anti-histamine (loratadine, 1/4 of a pill), it really affected my heart rate and cognition, but my dizziness went away and I actually took a shower standing up! I was amazed but could not handle the other side effects. It was very bittersweet. I have GERD and should be on Zantac or Prilosec for that, but I’m not. My stomach is a mess and becoming more and more sensitive with each passing day. About ‘seeing’ or ‘hearing’ my pulse – YES! BIG TIME! I will sit in the bathtub and I can see my heart beating and my stomach actually moves. When I strain or change position, this happens. It is much worse when I am upright. I figured this was a blood pressure thing, as I fall more onto the hyperadrenergic side and actually get hypertensive when I’m up.
I find that I have to start medications at extremely low doses (I cut my beta blockers into 1/8 of a pill and still have side effects). I hate starting new things because if there’s a side effect, I’ll probably get it. I’ve stopped reading about side effects because so many people thought I was ‘making it up’ !!!
I hope this gives you a clearer picture of where I’m at. I feel a little bit helpless knowing that things could get better if I could tolerate the medications.
Yikes. This is long. Sorry!
Jen (Thanks for the retweet, Diana! That’s me on twitter, too! 🙂 )